Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("GULATI TR")

Results 1 to 6 of 6

  • Page / 1

Export

Selection :

  • and

DUALITY FOR A NONDIFFERENTIABLE FRACTIONAL PROGRAMGULATI TR.1979; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1979; VOL. 21; NO 4; PP. 325-330; BIBL. 9 REF.Article

ON NONLINEAR NONDIFFERENTIABLE COMPLEX PROGRAMMING PROBLEMSGULATI TR.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 8; PP. 418-420; BIBL. 16 REF.Article

ON CONVERSE DUALITY FOR A NONDIFFERENTIABLE PROGRAMGULATI TR.1982; BULL. AUST. MATH. SOC.; ISSN 0004-9727; AUS; DA. 1982; VOL. 25; NO 1; PP. 71-80; BIBL. 13 REF.Article

A NOTE ON SYMMETRIC DUAL QUADRATIC PROGRAMS IN REAL AND COMPLEX SPACESGULATI TR; SURESH CHANDRA.1979; CAH. CENTRE ET. RECH. OPERAT.; BEL; DA. 1979; VOL. 21; NO 1; PP. 77-80; BIBL. 10 REF.Article

A DUALITY THEOREM FOR COMPLEX FRACTIONAL PROGRAMMING. = UN THEOREME DE DUALITE POUR LA PROGRAMMATION FRACTIONNAIRE COMPLEXEGULATI TR; SURESH CHANDRA.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 6; PP. 348-349; BIBL. 6 REF.Article

A LAGRANGIAN APPROACH TO DUALITY FOR COMPLEX NONLINEAR FRACTIONAL PROGRAMMING OVER CONES.BECTOR CR; CHANDRA S; GULATI TR et al.1977; MATH. OPER. FORSCH. STATIST., OPTIMIZ.; DTSCH; DA. 1977; VOL. 8; NO 1; PP. 17-25; ABS. ALLEM. RUSSE; BIBL. 13 REF.Article

  • Page / 1